# SDR DHL2005747512

- Difficulty date: July 17, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Leading Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD TRAILING EDGE FORE FLAP OUTBOARD LOWER LEADING EDGE REPAIR DOUBLER IS GOUGED THRU.  REMOVED EXISTING REPAIR IAW B727 SRM 51-30-2.  FABRICATED NEW REPAIR DOUBLER 3.95 X 4.55 INCH FROM 2024-T3 .063 IAW B727 SRM 57-50-4.  ALODINED AND PRIMED, INSTALLED NEW REPAIR DOUBLER ON TO LT WING I/B TRAILING EDGE FORE FLAP, O/B LWR LEADING EDGE IAW B727 SRM 57-50-4.  SEALED FAYING EDGE OF NEW REPAIR DOUBLER USING PS870B-1/2 IAW B727 SRM 57-50-4.
